# SDR ASOA20140517084

- Difficulty date: May 17, 2014
- Submitted: May 17, 2014
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 31,889 hours, 24,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 12004172001
- Condition: Corroded
- Location: Frames 61-63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK RT FLOOR SILL IN CARGO AREA FRAMES 61-63 IS CORRODED.  MAINTENANCE R & R FLOOR SILL AND SPLICE IAW SRM 51-40-02.   THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
